Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Usage and side effects of viagra - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2479 Questions

Doctor :   hi
User :   hi
Doctor :   how can i help u/
User :   i wanna know abt usage of viagra
User :   is it safe to use
User :   and any side effects
Doctor :   well there are many side effects of viagra
User :   like what
User :   and is it safe ?
Doctor :   rug that has helped many men suffering from the problem of erection of the penis (erectile dysfunction). Erectile dysfunction refers to the inability to get an erection
User :   but how safe is it ?
User :   what precautions should be taken
Doctor :   The drug has some side effects, which last for a few minutes to a few hours after taking the drug.
User :   ok
Doctor :   These include dilation of the blood vessels in other parts of the body, causing headaches and fainting. Other side effects such as facial flushing, upset stomach, blurred vision and sensitivity to light usually occur with high doses.
User :   oh ok.. so it it suggested to use (or) not
Doctor :   all depends upon ur doctor's consultation
Doctor :   It shows you have moved away from the chat, so I close the window. Please log in again if you need further medical advice.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor